# SDR VNAA202511270012

- Difficulty date: October 17, 2025
- Submitted: November 27, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Part number: 6705761458
- Condition: Damaged
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO PERFORM OVERSIZE BEARINGS INSTALLATON REWORK RH AILERON LUG R3 AND R4 TO INSTALL BEARING P/N: KSC432409B.   PERFORM OVERSIZE AT RH AILERON LUG R3 AND R4 PER REO 670-57-61-458 REV. -A
